# SDR MTNA20121121001

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,444 hours, 27,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN IND THE CAPTAINS SIDE LEFT TOE BRAKE WAS FOUND TO BE COMPLETEY INEFFECTIVE.
